# SDR DHL2000717104

- Difficulty date: January 18, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 740
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, IN A/C BAY CABIN FLOORBEAM AT STA 740 UPPER CAP HAD 5.5 INCH CRACK AT RBL 26.  CRACK EXTENDS BEYOND STOP DRILL.  CUT OUT CRACKED SECTION, INSTALLED FLOORBEAM REPAIR UPPER CHORD BETWEEN RBL 15 TO 64 PER SRM 727 53-10-4, 48 LONG.
